CLASSES & SCHEDULE |

CLASSES & SCHEDULE

POWERFUL, ENERGIZING and FUN, RENITA’S FIT JAM! will make you sweat! Each exercise will last for about 30 mins. with 15 minute recovery breaks. Renita’s workout challenge is packed with high intensive boot camp, intervals of strength, resistance, ab and core training.   Let Get It!

Classes include:  HIIT Body Bootcamp, P90X, Core Synergistic & No Butts About It, T25, and Bokwa (classes are not in order per the day of the event)

More About Class Descriptions

NOTE:   Please bring one set of 1 lbs to 5 lbs dumbells, towel and mat

Schedule:

REGISTRATION @ 11am – 12pm

Class
12:15 – 12:45pm

Break
15 min

Class
1:00 – 1:30pm

Break
15 min

Class
1:45 – 2:15pm

Break
15 min

Class
2:30 – 3:00pm

Break
15 min

Class
3:15 – 3:45pm

Photos/Mingle
4:00 – 5:00pm

More About Class Descriptions